Hi, Gene (@gamesjr). Glad to see you back again after two months, but sorry to hear about your new-found fatigue. As to your question about Losartan, the answer is "Yes, it could." Here's a quote from https://www.drugs.com/losartan.html:
"In rare cases, losartan can cause a condition that results in the breakdown of skeletal muscle tissue, leading to kidney failure. Call your doctor right away if you have unexplained muscle pain, tenderness, or weakness especially if you also have fever, unusual tiredness, and dark colored urine." Notice in particular "especially if you have . . . unusual tiredness."
I had a similar experience with Losartan (Cozaar), even with a smaller dose than the maximum daily amount you are taking. So my nephrologist took me back over to Lisinopril (Prinivil), which has a similar benefit in relaxing my arteries to allow blood to flow more freely.
Is your blood pressure "normal" according to your doctor? At your age (and mine), a somewhat higher blood pressure might be good for keeping oxygen-rich blood flowing. Has your PCP (a cardiologist, I understand) referred you to a nephrologist who would have a clear idea of the benefits and limitations of Losartan and, especially, whether your kidneys are involved in your symptoms?
It's good to see that you're still dedicated to taking care of yourself and turning up detailed information that can make the difference.